International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 9 Issue 1, January 2020

A Mathematics Letter Lecture Note on Some Variety of Algebraic Γ-Structures

Abul Basar

Algebraic -structures represent a natural generalization of classical algebraic struc- tures. Results studied in semigroups are particular cases of those studied in -semigroups as every semigroup is a -semigroups but not vice-versa. This research paper is based on the introduction and initiation of rectangular -semigroups, quasi-rectangular -semigroups, total -semigroups, viable -semigroups and idempotent -semigroups. Among lots of results, we prove that a rect- angular -semigroup is the direct product of a left singular and a right singular -semigroups. Moreover, this product is unique up to isomorphism.

Keywords: -semigroup, rectangular bands, rectangular -semigroup, total -semigroup, viable -semigroup, quasi-rectangular -semigroup, singular -semigroup, -ideal

Edition: Volume 9 Issue 1, January 2020

Pages: 113 - 117


How to Cite this Article?

Abul Basar, "A Mathematics Letter Lecture Note on Some Variety of Algebraic Γ-Structures", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20203889, Volume 9 Issue 1, January 2020, 113 - 117

90 PDF Views | 61 PDF Downloads

Download Article PDF



Similar Articles with Keyword '-ideal'

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 2363 - 2367

A Study on Anti- Fuzzy HX Bi-Ideal of a HX Ring

R. Muthuraj, N. Ramila Gandhi

Share this article

Research Paper, Mathematics, Iraq, Volume 4 Issue 1, January 2015

Pages: 2283 - 2287

The Closed and Completely Closed U-BG-Ideals with Respect to Element of a U-BG-BH-Algebra

Husein Hadi Abbass, Layth Salah Mahdi

Share this article

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 1835 - 1838

Fuzzy Subalgebras and Fuzzy p-ideals in TM-Algebras

Kaviyarasu. M

Share this article

Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 2694 - 2699

Vague Bi-ideals and Vague Quasi Ideals of a ?-Semiring

Y. Bhargavi, T. Eswarlal

Share this article

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 649 - 655

Socialistic Decision Making Approach for Bipolar Fuzzy Soft H-Ideals over Hemi Rings

Dr. R. Nagarajan, Dr. K. Venugopal

Share this article

Top